# SDR AALA202304133743

- Difficulty date: April 13, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A320*
- Aircraft serial: 3881
- Aircraft time: 46,849 hours, 17,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT ROWS 35 ABC AND 36 ABC. REPLACED BROKEN PIN ON CONNECTOR 7260VC PER ESPM 20-48-21 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
